# SDR DL757960618

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Low Press
- Location: Cabin
- Component: 51211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS HALON FIRE EXTIGUISHER HAS LOW PRESSURE.  REPLACED BOTTLE.
